MathSciNet Relay Station
MathSciNet bibliographic data
MR2415083 37E45 (37A30 37E10 37H05)
Li, Weigu; Lu, Kening Rotation numbers for random dynamical systems on the circle. Trans. Amer. Math. Soc. 360 (2008), no. 10, 5509–5528.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement